# SDR DALA2022041802634

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 33 hours, 6 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 DOOR 3R EXIT SIGN INOP. CORRECTIVE ACTION: REMOVED AND REPLACED ESPU 16WL PER A330 AMM 33-51. (5679618)
